# SDR DALA2025112808708

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER FROM PASSENGER CREW DOOR 842 ON UPPER AND LOWER POSITION AT FWD AND AFT SIDE OF THE DOOR.   REPLACED ROLLER FROM PASSENGER CREW DOOR 842 ON UPPER AND LOWER POSITION AT FWD AND AFT SIDE OF THE DOOR IAW FAM AMM-52- 13-31-000-002-A AND  FAM AMM-52-13-31-400-002-A. (1324626).
